# SDR FDEA201407101692

- Difficulty date: July 10, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 24,224 hours, 13,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5321021500000
- Condition: Damaged
- Location: Fuselage
- Part time: 24,224 hours, 13,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PNL 122NF IS DAMAGED AT INSERT HOLE & INSERT MISSING REPAIRED FLOORBOARD PNL 122NF IAW SRM 53-10-20 REPAIR 9.
